# SDR AALA20011976

- Difficulty date: November 3, 2001
- Submitted: December 19, 2001
- Operation: Air carrier
- Aircraft: N359AA
- Make and model: Boeing 767323
- Aircraft serial: 24040
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT WIRE BROKEN.  REPAIRED EMERGENCY EXIT LIGHT WIRE AT CONNECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
